Pei Zhao

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1995
Publication period end
1995
Number of co-authors
1

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Zhao, Pei, Teh, Hung Chuan (1995): Rational bicubic simple quadrilateral mesh surfaces. In The Visual Computer, 11 (8) pp. 401-418. http://springerlink.metapress.com/openurl.asp?genre=article&issn=1432-2315&volume=11&issue=8&spage=401